Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 158, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 8:25 PM CDT for 6 counties in Tennessee. It was in force for 35 min. 46 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 8:25 PM CDT (01:25 UTC)
- Expired
- Jul 8, 2016, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Robertson County, TN, Sumner County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:30 PM CDT | TSTM WND DMG | 6 Nnw Ashland City, TN | TREE DOWN |
| Jul 8, 8:35 PM CDT | TSTM WND DMG | 4 Nne Greenbrier, TN | LARGE TREE DOWN BLOCKING HIGHWAY 76 NEAR BETHLEHEM ROAD |
| Jul 8, 8:35 PM CDT | TSTM WND DMG | Cross Plains, TN | POWER OUTAGES AND TREES DOWN ALONG HWY 25 IN CROSS PLAINS |
| Jul 8, 8:35 PM CDT | TSTM WND DMG | Greenbrier, TN | TREE BLOCKING HWY 76 NEAR DISTILLERY ROAD. |
| Jul 8, 8:35 PM CDT | TSTM WND DMG | Kingston Springs, TN | REPORTS OF TREE LIMBS DOWN AT KINGSTON RD AND HWY 96... ALSO AT THE WOODLANDS SUBDIVISION NEAR THE HARPETH MIDDLE SCHOOL. |
| Jul 8, 8:40 PM CDT | TSTM WND DMG | White House, TN | TREES DOWN AND POWER OUTAGES IN THE WHITE HOUSE AREA AND ELSEWHERE IN ROBERTSON COUNTY. |
| Jul 8, 8:40 PM CDT | TSTM WND DMG | White House, TN | TREE DOWN ON HIGHWAY 31 WEST |
| Jul 8, 8:40 PM CDT | TSTM WND DMG | White House, TN | TREES DOWN AT SUMNER CROSSING SUBDIVISION. |
| Jul 8, 8:41 PM CDT | HAIL 0.88 | Portland, TN | NICKEL SIZE HAIL REPORTED IN PORTLAND. |
| Jul 8, 8:43 PM CDT | TSTM WND DMG | 5 E Portland, TN | LARGE TREE AND POWER LINES DOWN ON NORTH CORINTH ROAD |
| Jul 8, 8:45 PM CDT | TSTM WND DMG | 3 S Portland, TN | 45 FOOT WALNUT TREE UPROOTED |
| Jul 8, 8:45 PM CDT | TSTM WND DMG | Fairview, TN | LARGE TREE AND POWER LINES DOWN ON TIMBERLINE DRIVE. |
| Jul 8, 8:48 PM CDT | TSTM WND DMG | 3 Sw Millersville, TN | TREE BLOWN DOWN AND CRUSHED A FENCE ON OLD SPRINGFIELD PIKE |
| Jul 8, 8:48 PM CDT | TSTM WND DMG | Goodlettsville, TN | APPLE TREE SNAPPED |
| Jul 8, 8:48 PM CDT | TSTM WND DMG | Goodlettsville, TN | TSPOTTER PHOTO SHOWED TREE DOWN IN GOODLETTSVILLE |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 1 S Fairview, TN | TREE DOWN AND BLOCKING 7600 BLOCK OF CHESTER ROAD IN FAIRVIEW |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 2 N Hendersonville, TN | TREES DOWN ON CENTER POINT ROAD |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 2 Nne Belle Meade, TN | TREE DOWN AT MONTGOMERY BELL ACADEMY |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 2 Sse Millersville, TN | TREE DOWN IN DRIVEWAY AT 1119 MADISON CREEK ROAD IN GOODLETTSVILLE |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 3 Ne Nashville, TN | TREE AND POWER LINE DOWN AT 1708 NORTHVIEW AVENUE IN EAST NASHVILLE |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 3 S Madison, TN | TREE DOWN BLOCKING RIVERWOOD DRIVE |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | 3 Ssw Madison, TN | NUMEROUS TREES...POWER LINES...AND FENCES DOWN IN THE INGLEWOOD AREA OF EAST NASHVILLE WITH SEVERAL ROADS BLOCKED. |
| Jul 8, 8:50 PM CDT | TSTM WND DMG | Nashville, TN | UP TO 25000 CUSTOMERS WITHOUT POWER ACROSS THE NASHVILLE METRO. NEARLY 50000 WITHOUT POWER ACROSS MIDDLE TENNESSEE. |
| Jul 8, 8:52 PM CDT | TSTM WND DMG | 3 Nne Belle Meade, TN | SEVERAL TREES DOWN IN SYLVAN PARK |
| Jul 8, 8:53 PM CDT | TSTM WND DMG | Nashville, TN | IN DOWNTOWN NASHVILLE AT NISSAN STADIUM 30-40 MPH WIND GUSTS BLEW OVER TENTS AT NASHVILLE GLOW RUN. |
| Jul 8, 8:55 PM CDT | TSTM WND DMG | 3 Ne Hendersonville, TN | 5 POWER POLES SNAPPED AND POWER LINES DOWN ON SAUNDERSVILLE ROAD JUST NORTH OF VIETNAM VETS PKWY. |
| Jul 8, 8:57 PM CDT | TSTM WND GST 65 | Fairview, TN | HOME WEATHER STATION MEASURED 65 MPH AT INTERSECTION OF BRUSH CREEK AND HWY 100. |
| Jul 8, 8:59 PM CDT | TSTM WND DMG | 6 Ene Fairview, TN | TSPOTTER REPORT OF NUMEROUS TREES DOWN UP TO 2 FEET IN DIAMETER ALL ALONG HIGHWAY 100 FROM FAIRVIEW TO EDWIN WARNER PARK |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Brentwood, TN | TSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD. |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Brentwood, TN | TSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD. TREE DOWN IN YARD ON SUNSET ROAD JUST EAST OF RAGSDALE ROAD. |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Nashville, TN | TWO 12 INCH TREES DOWN AND POWER OUTAGE AT HARDING PLACE AND TAMPA DRIVE. |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Old Hickory, TN | TREE ON HOUSE IN OLD HICKORY. |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Old Hickory, TN | THREE POWER POLES DOWN ON 1300 BLOCK OF SAUNDERSVILLE FERRY ROAD IN WILSON COUNTY PORTION OF OLD HICKORY. |
| Jul 8, 9:00 PM CDT | TSTM WND DMG | Old Hickory, TN | LARGE TREE DOWN ON SHUTE COURT IN THE BRANDYWINE POINT NEIGHBORHOOD. |
| Jul 8, 9:01 PM CDT | TSTM WND DMG | White House, TN | TREES DOWN AND POWER OUTAGES IN THE WHITE HOUSE AREA AND ELSEWHERE IN ROBERTSON COUNTY. |
| Jul 8, 9:01 PM CDT | TSTM WND GST 60 | Old Hickory, TN | NWS EMPLOYEE REPORTED 60 MPH WIND GUST AT NWS OFFICE. |
| Jul 8, 9:02 PM CDT | TSTM WND DMG | Nashville, TN | TREES DOWN ALONG MCGAVOCK PIKE...EST WIND GUST 72 MPH |
| Jul 8, 9:03 PM CDT | TSTM WND DMG | 2 Nw Antioch, TN | TREE DOWN ON LINBAR ROAD NEAR NOB HILL APARTMENTS |
| Jul 8, 9:03 PM CDT | TSTM WND DMG | Hendersonville, TN | POWER LINES DOWN ON SAUNDERSVILLE ROAD IN HENDERSONVILLE. |
| Jul 8, 9:03 PM CDT | TSTM WND GST 60 | 1 Sw Nashville Airport, TN | NASHVILLE AIRPORT ASOS MEASURED A PEAK WIND GUST OF 52 KNOTS / 60 MPH |
| Jul 8, 9:04 PM CDT | TSTM WND DMG | Franklin, TN | TREES DOWN IN THE FIELDSTONE FARMS SUBDIVISION. |
| Jul 8, 9:05 PM CDT | TSTM WND DMG | 1 E Bellevue, TN | POWER LINES DOWN AT IROQUOIS APARTMENTS IN BELLEVUE |
| Jul 8, 9:05 PM CDT | TSTM WND DMG | 2 Se Brentwood, TN | TREE DOWN AT CROCKETT PARK |
| Jul 8, 9:05 PM CDT | TSTM WND DMG | 2 Se Forest Hills, TN | TREE SNAPPED ON SOUTHWEST SIDE OF RADNOR LAK |
| Jul 8, 9:08 PM CDT | TSTM WND DMG | Franklin, TN | TREE BRANCH DOWN AT FRANKLIN ROAD AND LANCASTER DRIVE. |
| Jul 8, 9:08 PM CDT | TSTM WND DMG | Nashville, TN | TREES DOWN IN THE WOODBINE AREA... BLOCKING ENNIS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 8:22 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2167 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WUUS54 KOHX 090125
SVROHX
TNC021-037-043-147-165-187-090200-
/O.NEW.KOHX.SV.W.0158.160709T0125Z-160709T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 824 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 1SPRINGFIELD TO NEAR WHITE BLUFF...MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
MADISON...HENDERSONVILLE...BRENTWOOD...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...FOREST HILLS...
OAK HILL...COOPERTOWN...WHITE BLUFF...BELLE MEADE...
KINGSTON SPRINGS...LAKEWOOD AND PEGRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3665 8636 3587 8681 3598 8730 3665 8698
3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 0124Z 280DEG 40KT 3666 8691 3608 8729
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER1 follow-up statement
060
WWUS54 KOHX 090143
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT FRI JUL 8 2016
TNC021-037-043-147-165-187-090200-
/O.CON.KOHX.SV.W.0158.000000T0000Z-160709T0200Z/
DAVIDSON TN-ROBERTSON TN-DICKSON TN-CHEATHAM TN-WILLIAMSON TN-
SUMNER TN-
843 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DAVIDSON...CENTRAL ROBERTSON...SOUTHEASTERN DICKSON...CHEATHAM...
NORTHWESTERN WILLIAMSON AND WESTERN SUMNER COUNTIES...
AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORTLAND TO NEAR FAIRVIEW...MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
MADISON...HENDERSONVILLE...BRENTWOOD...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...
COOPERTOWN...WHITE BLUFF...BELLE MEADE...KINGSTON SPRINGS...
LAKEWOOD AND PEGRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3665 8636 3587 8681 3598 8730 3631 8714
3665 8669 3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 0143Z 277DEG 46KT 3663 8650 3598 8707
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 8, 7:31 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Nashville TN 731 PM CDT FRI JUL 8 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... This afd is being reissued so as to reflect the temporal extension in regard to the flood watch. It is now in effect until 2 am cdt. && .AVIATION... 00Z TAF DISCUSSION. Moist and unstable airmass in place through the 1st half of the taf pd. A series of upper level impulses will interact with the instability and produce strong to potentially severe tstms through around 10z. stronger wind gusts will be possible with the tstms. Otw, aft 09z we will see our lower level wind flow become more northwesterly as a sfc high builds southward from the upper midwest. This will act to bring lower dewpoints and less convective energy to the area. Despite the continuation of a few upper level impulses, most of the convective activity should be south of the taf sites during the latter portions of the taf pd. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham- Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston- Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren- Warren-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 8, 7:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 7 SSW LAND BETWEEN THE 36.47N 87.99W
07/08/2016 STEWART TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HIGHWAY 232
0735 PM TSTM WND GST DOVER 36.48N 87.84W
07/08/2016 E55 MPH STEWART TN EMERGENCY MNGR
STEWART COUNTY EMERGENCY MANAGER ESTIMATED 50 TO 55 MPH
WINDS IN DOVER
&&
EVENT NUMBER OHX1600848
EVENT NUMBER OHX1600849
SHAMBURGERSpecial weather statement, Jul 8, 7:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
744 PM CDT FRI JUL 8 2016
TNZ078-080-090130-
WARREN TN-VAN BUREN TN-
744 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN AND
CENTRAL WARREN COUNTIES UNTIL 830 PM CDT...
AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCMINNVILLE...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE AND SPENCER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3565 8593 3581 8583 3572 8547 3553 8559
3553 8571
TIME...MOT...LOC 0044Z 296DEG 15KT 3570 8580
WHITEHEADSpecial weather statement, Jul 8, 7:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 PM CDT FRI JUL 8 2016
TNZ057-059-060-090130-
WILLIAMSON TN-HICKMAN TN-MAURY TN-
747 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...EASTERN
HICKMAN AND NORTHWESTERN MAURY COUNTIES UNTIL 830 PM CDT...
AT 746 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CENTERVILLE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...NUNNELLY...PRIMM SPRINGS...LYLES AND SANTA FE.
LAT...LON 3597 8725 3596 8720 3597 8721 3597 8720
3598 8719 3599 8716 3569 8707 3569 8744
3588 8757
TIME...MOT...LOC 0046Z 264DEG 20KT 3580 8741
WHITEHEADLocal storm report, Jul 8, 7:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 9 SSW LAND BETWEEN THE 36.45N 88.03W
07/08/2016 STEWART TN EMERGENCY MNGR
TREES DOWN ON THE TRACE ROAD
0748 PM TSTM WND DMG 2 NNW CUMBERLAND CITY 36.42N 87.65W
07/08/2016 STEWART TN EMERGENCY MNGR
POWER LINES DOWN ON RIVERSBEND ROAD
&&
EVENT NUMBER OHX1600850
EVENT NUMBER OHX1600851
SHAMBURGERSpecial weather statement, Jul 8, 7:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 PM CDT FRI JUL 8 2016
TNZ056-058-093-094-090145-
LEWIS TN-WAYNE TN-LAWRENCE TN-PERRY TN-
755 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...
SOUTHEASTERN PERRY...NORTHERN WAYNE AND WESTERN LEWIS COUNTIES UNTIL
845 PM CDT...
AT 755 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF LINDEN TO NEAR COLLINWOOD.
MOVEMENT WAS EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOHENWALD...WAYNESBORO...COLLINWOOD AND FLATWOODS.
LAT...LON 3565 8771 3561 8766 3562 8763 3518 8741
3515 8786 3549 8796
TIME...MOT...LOC 0055Z 262DEG 16KT 3547 8791 3523 8773
WHITEHEADLocal storm report, Jul 8, 8:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/08/2016 MONTGOMERY TN FACEBOOK
REPORT OF TREE DOWN IN CLARKSVILLE.
&&
EVENT NUMBER OHX1600852
LAROSAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:16 PM CDT | Areal Flood Advisory | OHX | Montgomery, Stewart | 3 hr |
| Jul 8, 7:16 PM CDT | Special Weather Statement | OHX | Humphreys | 44 min |
| Jul 8, 7:25 PM CDT | Special Weather Statement | OHX | Giles | 50 min |
| Jul 8, 7:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 41 min |
| Jul 8, 7:44 PM CDT | Special Weather Statement | OHX | Warren | 46 min |
| Jul 8, 7:47 PM CDT | Special Weather Statement | OHX | Hickman | 43 min |
| Jul 8, 7:55 PM CDT | Special Weather Statement | OHX | Wayne | 50 min |
| Jul 8, 8:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 30 min |
| Jul 8, 8:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Williamson | 28 min |
| Jul 8, 8:41 PM CDT | Special Weather Statement | OHX | Giles | 49 min |
| Jul 8, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 29 min |
| Jul 8, 8:50 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more | 40 min |
| Jul 8, 8:54 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 51 min |
| Jul 8, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Jul 8, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 37 min |
| Jul 8, 9:22 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 38 min |
| Jul 8, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more | 35 min |
| Jul 8, 9:31 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Williamson | 29 min |
| Jul 8, 9:36 PM CDT | Special Weather Statement | OHX | Grundy | 39 min |
| Jul 8, 9:38 PM CDT | Special Weather Statement | OHX | Lewis | 52 min |
| Jul 8, 9:42 PM CDT | Special Weather Statement | OHX | Giles | 33 min |
| Jul 8, 9:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 70 min |
| Jul 8, 9:52 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall | 3 hr |
| Jul 8, 9:53 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more | 67 min |
| Jul 8, 9:56 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 64 min |
| Jul 8, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Marshall, Rutherford | 60 min |
| Jul 8, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 35 min |
| Jul 8, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 32 min |
| Jul 9, 7:27 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Jul 9, 4:59 PM CDT | Special Weather Statement | OHX | Perry | 46 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | OHX | Maury | 118 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.